# SDR AC2A2020032313906

- Difficulty date: April 22, 2018
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 6,735 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 3G3240V00831
- Part serial: 3716
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM VENT HOLE.
